Product Large Image
Compare and Save 31% with Walgreens Brand
Product Image
Savings: $2.20 (31%)

Aleve Pain Reliever/Fever Reducer Liquid Gels20.0 ea


Online and store prices may vary

Temporarily out of stock online

Frequently bought with...

Quick view

  • Relieves headache, backache & toothache
  • For arthritis & menstrual cramps
  • Temporarily reduces fever
    • All Day Strong
    • Strength to Last 12 Hours
    • Pain Reliever/Fever Reducer Naproxen Sodium Capsules, 220mg (NSAID)

    ¿ Do not take more than directed ¿ The smallest effective dose should be used ¿ Drink a full glass of water with each dose ¿ If taken with food, this product may take longer to work. Adults and Children 12 Years and Older: ¿ Take 1 capsule every 8 to 12 hours while symptoms last ¿ For the first dose you may take 2 capsules within the first hour ¿ Do not exceed 2 capsules in any 8 to 12 hour period ¿ Do not exceed 3 capsules in a 24-hour period. Children under 12 years: ¿ Ask a doctor

    Other Information: ¿ Each capsule contains: sodium 20mg ¿ Store at 20¿25 degrees C (68¿77 degrees F) avoid high humidity and excessive heat above 40 degrees C (104 degrees F) ¿ Read all directions and warnings before use. Keep carton.


    © 2014 Bayer HealthCare LLC

    Do not use if printed safety seal bearing "Bayer HealthCare" under cap is torn or missing. Allergy Alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: ¿ Hives ¿ Facial swelling ¿ Asthma (wheezing) ¿ Shock ¿ Skin reddening ¿ Rash ¿ Blisters. If allergic reaction occurs, stop use and seek medical help right away.

    Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: ¿ Are age 60 or older ¿ Have had stomach ulcers or bleeding problems ¿ Take a blood thinning (anticoagulant) or steroid drug ¿ Take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others). ¿ Have 3 or more alcoholic drinks every day while using this product ¿ Take more or for a longer time than directed.

    Do Not Use: ¿ If you have ever had an allergic reaction to any other pain reliever/fever reducer ¿ Right before or after heart surgery

    Ask a Doctor Before Use if: ¿ The stomach bleeding warning applies to you ¿ You have a history of stomach problems, such as heartburn ¿ You have high blood pressure, heart disease, liver cirrhosis, or kidney disease ¿ You are taking a diuretic ¿ You have problems or serious side effects from taking pain relievers or fever reducers ¿ You have asthma

    Ask a Doctor or Pharmacist Before Use if you are: ¿ Under a doctor's care for any serious condition ¿ Taking any other drug

    When Using This Product: ¿ Take with food or milk if stomach upset occurs ¿ The risk of heart attack or stroke may increase if you use more than directed for longer than directed. ¿

    Stop use and Ask a Doctor if: ¿ You experience any of the following signs of stomach bleeding: ¿ Feel faint ¿ Vomit blood ¿ Have bloody or black stools ¿ Have stomach pain that does not get better ¿ Pain gets worse or lasts more than 10 days ¿ Fever gets worse or lasts more than 3 days ¿ Redness or swelling is present in the painful area ¿ Any new symptoms appear ¿ You have difficulty swallowing ¿ It feels like the capsule is stuck in your throat

    If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use naproxen sodium during the last 3 months of pregnancy unless definitely directed to do so by a doctor because if may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

    Temporarily relieves minor aches and pains due to: ¿ Minor pain of arthritis ¿ Muscular aches ¿ Backache ¿ Menstrual cramps ¿ Headache ¿ Toothache ¿ The common cold ¿ Temporarily reduces fever
    Active Ingredients: Naproxen Sodium (NSAID [Nonsteroidal Anti-Inflammatory Drug]) - 220 mg
    Inactive Ingredients: FD&C Blue #1, Gelatin, Glycerin, Lactic Acid, Mannitol, Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitan, Sorbitol
    Serving Size1 Capsule
    Serving Per Container
    Amount per Serving%DV

    This product can be shipped to a Walgreens store for FREE

    This product has no shipping restrictions.

      Shipping Weight (in lbs): 0.11

      Product in inches (LxWxH): 1.65x 3.15x 1.7

      Item Code: 579066

      UPC: 32586652813

      Show moreDecription down arrow
      ‹ Back

      Select a Store

      During checkout have your order shipped to almost any Walgreens location

      Wait for Your Email

      1-3 days after your order, we 'll email you when its ready to pick up

      Pick Up Your Order

      Bring Photo ID or your email to the photo counter - it's that easy!

      Note: some products cannot be shipped to store. Ship to Store is only available at participating Walgreens locations. See Ship to Store FAQs

      Reviews for self serve

      Customers who bought this also bought

      In Store Availability